# SDR DALA2017081806289

- Difficulty date: July 13, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N937DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53352
- Aircraft time: 44,919 hours, 36,582 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT LEADING EDGE OF FUEL ACCESS PANEL.  REPAIRED PER ERA 560110-14.
